# SDR UIEA2014051600193

- Difficulty date: May 16, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 71,117 hours, 14,060 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 18930025
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FND THE WEAR DAMAGE ON THE LT M/ CGO RAIL, STATION 1590 TO 1689 PN 189300-25.  REPAIR DAMAGE AREA IAW SRM 53-00-53-2R-3 FIGURE 202 REV 27 & IAW EI NO T2014A53B-1219 REV 3.  JOB COMPLETED ABD CONDITON CHECKED NORMAL.
